On Unique Ergodicity in Nonlinear Stochastic Partial Differential Equations

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Glatt-Holtz, N; Mattingly, JC; Richards, G

Published Date

  • February 2017

Published In

Volume / Issue

  • 166 / 3-4

Start / End Page

  • 618 - 649

Published By

Electronic International Standard Serial Number (EISSN)

  • 1572-9613

International Standard Serial Number (ISSN)

  • 0022-4715

Digital Object Identifier (DOI)

  • 10.1007/s10955-016-1605-x

Language

  • en